MathSciNet Relay Station
MathSciNet bibliographic data
MR1669186 (2000b:14064) 14M17 (53C35)
Akhiezer, D. N.; Vinberg, E. B. Weakly symmetric spaces and spherical varieties. Transform. Groups 4 (1999), no. 1, 3–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement